# SDR QOCF202002190001

- Difficulty date: February 7, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N16782
- Make and model: Boeing 777F
- Aircraft serial: 62825
- Aircraft time: 8,767 hours, 1,795 cycles
- Engine: Ge GE90115B
- Engine time: 52,667 hours, 7,684 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Eng Oil Filte
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

A/C AIR TURN BACK DUE TO ENG OIL FILTER L ADV MSG.
